Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    novascotia is offline New Member
    Join Date
    Aug 2004
    Posts
    23

    Help and some advice please ..

    Hello, I just started my cycle 15 days ago, it was 100mg of prop ED and 75 mgs of NPP ED, my hair started thining bad so i stoped the cycle. now my question is if i lower the dose of test will my hairloss slow down? and would 50 mgs ED show results at only being 350mgs a week? oh i was takingArimidex with the cycle,

    any help would be great thanks for you time.

  2. #2
    FranKieC's Avatar
    FranKieC is offline "AR's Pretty Boy"
    Join Date
    Nov 2005
    Location
    Someplace Civilized
    Posts
    4,193
    Try taking finasteride with it.

  3. #3
    novascotia is offline New Member
    Join Date
    Aug 2004
    Posts
    23
    i plan on getting finasteride, but that is gonna take time thanks for your help though

  4. #4
    Join Date
    May 2005
    Location
    In the foothills
    Posts
    660
    first cycle?

  5. #5
    novascotia is offline New Member
    Join Date
    Aug 2004
    Posts
    23
    no its not my first cycle at all , and i never had this problem before

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •